On the decrease in dependence with lag for stationary Markov chains

Subscribe to email list

Please select the email list(s) to which you wish to subscribe.

You are here

On the decrease in dependence with lag for stationary Markov chains

TitleOn the decrease in dependence with lag for stationary Markov chains
Publication TypeJournal Article
Year of Publication1994
AuthorsFang, Z, Hu, T, Joe, H
JournalProbability in the Engineering and Informational Sciences
Volume8
Pagination385–401
DOI10.1017/S026996480000348X